American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Changjian Liu and Dongmei Xiao. The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013) 5525-5544.
Abstract, references, and article information
View Article: PDF

[2] M. Grau, F. Mañosas and J. Villadelprat. A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc. 363 (2011) 109-129. MR 2719674.
Abstract, references, and article information
View Article: PDF

[3] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1